# SDR SWAA2024082722051

- Difficulty date: August 2, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 45,442 hours, 27,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT 'Z' CHANNEL HAS CORROSION AROUND FASTENER HOLES ON STA 727E TO 747<[01] REMOVED CORROSION TO AFT CARGO RIGHT 'Z' CHANNEL AROUND FASTENER HOLES ON STA 727E TO 747 PER REF SRM 51-10-02-0G-0 AND CHECKED LIMITS OF REWORKED AREA ORIGINAL THICKNESS: .040'; MATERIAL REMOVED: .030'; MATERIAL REMAINING: .010' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. AFT CARGO RIGHT FWD 'Z' CHANNEL WHOLE SECTION TO BE FABRICATED NEW ON TASKCARD TTG8Q00UZHVK.;[02] VERIFIED STEP 1.
